# SDR FDEA201909262343

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Part number: A5397822420401
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SEAL DEPRESSOR IS DAMAGED AT THE AFT LOWER CORNER OF   THE DOOR CUTOUT REMOVED AFT CARGO DOOR CUTOUT SEAL DEPRESSOR AND LOWER CORNER FITTING IAW   A300 SRM 51-40-21. RECIEVED NEW SEAL DEPRESSOR P/N A5397822420401 AND LOWER   CORNER FITTING P/N A5397305420051 IAW A300 AIPC 51-17-88-04. LOCATED AND DRILLED NEW   SEAL DEPRESSOR AND LOWER CORNER FITTING PER A300 SRM 51-40-44 INSTALLED NEW   SEAL DEPRESSOR AND LOWER CORNER FITTING IAW A300 SRM 51-40--21
